# SDR DALA2018051403254

- Difficulty date: May 12, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 68,421 hours, 50,184 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Faulty
- Location: Ac Pack
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING WAKE UP FOUND LEFT PACK IN AUTO, WENT TO FULL HOT AND SMOKE IN THE CABIN. R&R LEFT PAC TEMP CONTROLLER IAW AMM -21-60, 818534. C/W NO GO ODI PREVENTION CHECKLIST. PERFORM WKCD 2120-2367. VERIFIED ACM FREE AND OIL LEVEL. WAS ABLE TO DUPLICATE WITH LEFT PACK IN AUTO-WENT FULL HOT. AFTER AUTO TEMP CONTROLLER REPLACEMENT LT PACK NOW OPS NML. A/C OK FOR SERVICE.
